Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 1, 2011, 4:14 AM EST. It took effect at Dec 1, 2011, 4:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 4:14 AM EST (09:14 UTC)
- In effect from
- Dec 1, 2011, 4:00 PM EST
- Expired
- Dec 5, 2011, 3:32 AM EST
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
230 WHUS72 KMLB 010914 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST THU DEC 1 2011 AMZ570-572-575-020900- /O.NEW.KMLB.SC.Y.0030.111201T2100Z-111204T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EST THU DEC 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SATURDAY. * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL DEVELOP OVER THE WATERS BEYOND 20 MILES FROM THE COAST THIS AFTERNOON. SEAS WILL BUILD TO 7 FEET AND GREATER BY TONIGHT AND PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
151 WHUS72 KMLB 020027 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 727 PM EST THU DEC 1 2011 AMZ550-552-555-020900- /O.EXB.KMLB.SC.Y.0030.000000T0000Z-111202T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 727 PM EST THU DEC 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL DEVELOP OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS WILL BUILD TO 5 TO 7 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-020900- /O.CON.KMLB.SC.Y.0030.000000T0000Z-111204T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 727 PM EST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL CONTINUE OVER THE WATERS BEYOND 20 MILES FROM THE COAST. SEAS WILL BUILD TO 7 FEET AND GREATER THROUGH TONIGHT AND PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS72 KMLB 020836 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 336 AM EST FRI DEC 2 2011 AMZ550-020945- /O.EXP.KMLB.SC.Y.0030.000000T0000Z-111202T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 336 AM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. $$ AMZ552-555-022100- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-111202T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 336 AM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-022100- /O.CON.KMLB.SC.Y.0030.000000T0000Z-111204T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 336 AM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY. * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL CONTINUE OVER THE WATERS BEYOND 20 MILES FROM THE COAST. SEAS 7 FEET AND GREATER WILL PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
898 WHUS72 KMLB 022051 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 PM EST FRI DEC 2 2011 AMZ550-031200- /O.EXB.KMLB.SC.Y.0030.111203T1200Z-111205T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 351 PM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 PM EST SUNDAY. * WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL OCCUR OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET WILL PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-031200- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-111205T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 351 PM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET AND HIGHER CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHUS72 KMLB 030226 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 926 PM EST FRI DEC 2 2011 AMZ552-555-570-572-575-031200- /O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 926 PM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS OF 5 TO 8 FEET AND HIGHER CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-031200- /O.CON.KMLB.SC.Y.0030.111203T1200Z-111205T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 926 PM EST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 PM EST SUNDAY... * WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL OCCUR OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET WILL PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
195 WHUS72 KMLB 030844 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 AM EST SAT DEC 3 2011 AMZ550-041430- /O.EXT.KMLB.SC.Y.0030.111203T0900Z-111205T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 344 AM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL OCCUR OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET WILL PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-570-572-575-041430- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 344 AM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS OF 5 TO 8 FEET AND HIGHER CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
888 WHUS72 KMLB 040928 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 428 AM EST SUN DEC 4 2011 AMZ570-572-575-051500- /O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/ /O.NEW.KMLB.SW.Y.0011.111205T1500Z-111206T1200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 428 AM EST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM MONDAY TO 7 AM TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 7 AM TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY. * WINDS OF 15 TO 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS BEYOND 20 MILES OFFSHORE THE FLORIDA EAST COAST. SEAS OF 6 TO 9 FEET CAN BE EXPECTED. * SEAS WILL REMAIN ELEVATED THROUGH MONDAY NIGHT AS WINDS DIMINISH TO NEAR 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-555-051500- /O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 428 AM EST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY. * WINDS OF 15 TO 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS OUT TO 20 MILES OFFSHORE THE FLORIDA EAST COAST. SEAS OF 6 TO 8 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
627 WHUS72 KMLB 050832 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 332 AM EST MON DEC 5 2011 AMZ550-552-555-052100- /O.CAN.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/ /O.EXB.KMLB.SW.Y.0011.111205T0832Z-111205T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 332 AM EST MON DEC 5 2011 ...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN NOW IN EFFECT UNTIL 4 PM THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM THIS AFTERNOON. * WHILE EASTERLY WINDS OF AROUND 15 KNOTS OVER THE ATLANTIC WATERS OUT TO 20 MILES WILL SLOWLY DECREASE...SEAS WILL REMAIN IN THE 6 TO 8 FEET RANGE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ570-572-575-052100- /O.CAN.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/ /O.EXT.KMLB.SW.Y.0011.111205T0832Z-111206T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 332 AM EST MON DEC 5 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM TUESDAY. * WHILE EASTERLY WINDS OF AROUND 15 KNOTS OVER THE ATLANTIC WATERS 20 TO 60 MILES OFFSHORE WILL SLOWLY DECREASE...SEAS WILL REMAIN IN THE 6 TO 9 FEET RANGE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ CRISTALDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 3:21 AM EST, 53 minutes earlier.
Area forecast discussion, Dec 1, 3:21 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EST THU DEC 1 2011
.DISCUSSION...
TODAY/TONIGHT...UPPER RIDGE BUILDS OVER THE SOUTHEAST AND FLORIDA.
SURFACE HIGH PRESSURE UNDERNEATH REMAINS OVER THE SOUTHEAST AND
FLORIDA BUT EXPANDS FURTHER EAST INTO THE ATLANTIC. LATEST IR
SATELLITE LOOP SHOWING MARINE STRATOCU STREAMING PARALLEL TO THE
FLORIDA EAST COAST BUT LATER ON IN THE DAY THE WINDS VEER TO THE
NORTHEAST PUSHING THE MARINE STRATOCU ASHORE CAPE CANAVERAL SOUTH.
THE STRATOCU SHOULD MAKE IT VERY FAR INLAND AS THEY ENCOUNTER A
DRIER AIR MASS WEST OF THE INTERSTATE 95 CORRIDOR.
FRI-MON...OPERATIONAL MED RANGE GUID CONTINUES TO SHOW RIDGING
ALOFT AMPLIFYING FROM THE GULF OF MEXICO UP THE EAST COAST INTO
THE WEEKEND. SURFACE HIGH PRESSURE BUILDING ACROSS THE MID
ATLANTIC COAST DURING THIS PERIOD WILL KEEP A STEADY E-ENE FLOW
WITH SOME BREEZY CONDITIONS EXPECTED DAYTIME FRI-SAT...ESP NEAR
THE EAST COAST. WINDS VEER TOWARD SE ON MONDAY WITH FURTHER
DECREASE AS HIGH ELONGATES EWD OVER THE ATLANTIC. TEMPERATURES ON
A SLOW MODERATING TREND WITH HIGHS IN THE LOWER/MID 70S FRI...THEN
MID/UPPER 70S WITH 80S INLAND SUNDAY AND MONDAY.
EXTENDED...UNSEASONABLY WARM TUE WITH STRENGTHENING SLY FLOW AHEAD
OF APCHG COLD FRONT. CONSIDERABLE HEIGHT FALLS UPSTREAM EARLY TUE
WL PUSH ACROSS THE MS VALLEY. HIGH PRESSURE WL QUICKLY GIVE WAY TO
THE NEXT FRONT AROUND TUE EVENING/ EARLY WED WITH POPS AND PERHAPS
SOME THUNDER DURING PSG OF THE FRONTAL ZONE. BECMG COOLER THROUGH
THE MIDDLE OF NEXT WEEK BEHIND THE FRONT.
&&
.AVIATION...
VFR. SKC INLAND. EXPECTING TEMPO BKN-OVC035-040 ALONG THE COAST CAPE
CANAVERAL SOUTH AS VEERING WINDS START TO PUSH MARINE STRATOCU BACK
TOWARD THE COAST.
&&
.MARINE...
NOAA BUOYS RECORDING NORTHERLY WINDS 12 TO 16 KNOTS AND 3
TO 4 FOOT SEAS COMPRISED OF A 3 FOOT LONG PERIOD SWELL. THE TWO
SCRIPPS BUOYS 4 AND 6 MILES OFF THE BEACH WERE RECORDING 2 TO 3 FOOT
LONG PERIOD SEAS. STILL EXPECTING A NORTHEAST WIND SURGE BY EVENING
WHICH WILL INCREASE WINDS TO 20 TO 25 KNOTS IN THE OFFSHORE WATERS
AND EVENTUALLY BUILD SEAS 6 TO 8 FEET IN THE GULF STREAM.
WEEKEND...WINDS WILL BE SLOW TO ABATE DUE TO ROBUST ONSHORE
GRADIENT FLOW HEADLINES WILL CONTINUE FOR SMALL CRAFT INTO AT
LEAST SATURDAY DUE TO HAZARDOUS WIND/SEAS. GRADIENT FLOW SHOWS
DECREASE DURING SUNDAY AND INTO AS HIGH PRESSURE SLIPS EAST OF THE
AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 52 72 55 / 10 10 10 10
MCO 69 52 73 55 / 10 0 0 10
MLB 70 58 73 63 / 10 10 10 10
VRB 71 58 74 63 / 10 10 10 10
LEE 68 49 72 53 / 10 0 0 10
SFB 69 51 74 55 / 10 0 0 10
ORL 69 53 73 57 / 10 0 0 10
FPR 72 58 73 63 / 10 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
SATURDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...WIMMER
LONG TERM....PENDERGRASTHazardous weather outlook, Nov 30, 4:49 AM EST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 449 AM EST WED NOV 30 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-301800- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 449 AM EST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... LONG PERIOD SWELLS WILL GENERATE A MODERATE RIP CURRENT RISK ALONG AREA BEACHES TODAY. THE THREAT WILL BE THE GREATEST BETWEEN THIS AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SURGE OF NORTH WINDS IS FORECAST TO ACCOMPANY A BACKDOOR FRONT THURSDAY NIGHT AND FRIDAY CAUSING SEAS TO REBUILD ESPECIALLY IN THE GULF STREAM. PERSISTENT MODERATE NORTHEAST TO EAST WINDS OVER A LONG FETCH IN THE ATLANTIC WILL PRODUCE BUILDING SEA HEIGHTS FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL RESULT IN DETERIORATING BOATING CONDITIONS ALONG WITH AN INCREASE IN THE RIP CURRENT RISK AND ROUGH SURF THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.